# SDR FDEA201507312442

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51341
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1425, RBL 45.5 SEAT TRACK INBOARD FLANGE FASTENER HOLE ELONGATED.  MEASURED DIAMETER 0.375", FOUND OUT OF LIMIT, CLEANED UP HOLE, DIAMETER LIMIT OF 0.25" IAW SRM 53-00-52 FIG 101 NOTE G REV 115.  SEAT TRACK REPAIR CARRIED OUT, BETWEEN STATION 1320 - 1450, RBL 45.5 IAW SRM 53-00-52-2R REPAIR 1 REV 115.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
